Irregularities in the distribution of primes in short intervals.
Journal für die reine und angewandte Mathematik, Tome 397 (1989), pp. 162-193
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1989__397_153134,
author = {Adolf Hildebrand and Helmut Maier},
title = {Irregularities in the distribution of primes in short intervals.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {162--193},
year = {1989},
volume = {397},
zbl = {0658.10048},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__397_153134/}
}
TY - JOUR AU - Adolf Hildebrand AU - Helmut Maier TI - Irregularities in the distribution of primes in short intervals. JO - Journal für die reine und angewandte Mathematik PY - 1989 SP - 162 EP - 193 VL - 397 UR - http://geodesic.mathdoc.fr/item/JRAM_1989__397_153134/ ID - JRAM_1989__397_153134 ER -
Adolf Hildebrand; Helmut Maier. Irregularities in the distribution of primes in short intervals.. Journal für die reine und angewandte Mathematik, Tome 397 (1989), pp. 162-193. http://geodesic.mathdoc.fr/item/JRAM_1989__397_153134/